MathSciNet Relay Station
MathSciNet bibliographic data
MR735377 (85k:92038) 92A10 (60J25)
Donnelly, Peter The transient behavior of the Moran model in population genetics. Math. Proc. Cambridge Philos. Soc. 95 (1984), no. 2, 349–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement